MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1610C146E
Medical Device Problem Codes Obstruction of Flow (2423); Material Deformation (2976)
Health Effect - Clinical Codes Pain (1994); Obstruction/Occlusion (2422)
Date of Event 07/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: etlw1610c156e, serial/lot #: (b)(6) , ubd: 17-jan-2024, udi#: (b)(4), product id: esbf2814c103e, serial/lot #: (b)(6), ubd: 2024-01-21, udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
An endurant ii stent graft system was implanted during an unknown endovascular procedure. it was reported via patient services one month post the index procedure, the patient's right iliac stent graft became crimpled and intervention was performed.It was stated that the  patient's right leg/foot turned purple before the stent issue was fixed.No cause provided.No additional clinical sequelae was reported and the patient will be monitored.
 
Additional Manufacturer Narrative
B5; additional information received : the endurant iis stent graft system was implanted to treat a >60mm aaa, >40mm right common iliac aneurysm and a > 20mm left common iliac aneurysm.It was noted the patients large fusiform aneurysm extended all the way to the aortic bifurcation.During the index procedure the left hypogastric artery was coiled.Once the bifurcate was implanted without issue, the endurant limb 16 x 10 x 146mm was deployed down the left common iliac artery aneurysm.At the same time to help salvage the left hypogastric artery and exclude the left iliac aneurysm , bilateral kissing stent grafts were placed from the extension limb into the left hypogastric artery and at the same time into the left external iliac artery.Two non mdt stent grafts were deployed from the extension protheses by an overlap of 2cm and down into the external iliac and internal iliac arteries.On the right side a 16 x 10 x 156 endurant limb was deployed all the down to the right external iliac artery to complete exclusion of the aneurysm.Ballooning was performed.Final angiogram showed complete exclusion of all aneurysms with excellent flow into both iliac systems and both fe moral arteries.Palpable distal pulses were felt in both lower extremities.It was reported a few days after the repair, the patient noticed some difficulty ambulating the right lower extremity associated with lower buttock pain.It was initially believed that it was caused by the embolization that was performed on the patients internal iliac artery.However at a follow-up appointment with the physician , it was noticed that there was an absent right side femoral pulse and only venous signals distally were noted in the right lower extremity.A ct angiography was performed which showed the right limb of the stent graft was occluded.Because of the size of the patients right common iliac artery aneurysm, the endograft essentially kinked at that level.As it was thought the occlusion was present for almost two months at that stage , it was recommended to the patient to undergo a femoral to femoral bypass.The left to right fem- fem bypass was then performed on the 02nd of sep 22 with no complications.After the procedure there was excellent blood flow noted to the patients lower extremities.The patient was discharged from hospital two days later.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key17564654
Report Number9612164-2023-03741
Device Sequence Number17813453
Product Code MIH
UDI-Device Identifier00763000388966
UDI-Public00763000388966
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2022
Device Model NumberETLW1610C146E
Device Catalogue NumberETLW1610C146E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer10/24/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date10/26/2023
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age70 YR
Patient SexFemale